Journal article icon

Journal article

Discretely holomorphic parafermions and integrable loop models

Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Volume:
42
Issue:
10
Pages:
102001-102001
Publication date:
2009-03-13
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
URN:
uuid:1f5928c6-d038-4559-a53e-42d34c7ebab7
Source identifiers:
240768
Local pid:
pubs:240768

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP